# SDR C1HA200296001

- Difficulty date: January 6, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-27
- Aircraft serial: 22574
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON RUNWAY ADVANCED THROTTLE TO 1.4 CHECK PARAMETERS GOOD, CONTINUED THROTTLE ADVANCE FORFLEX POWER, LOUD BANG FROM NR 2 ENGINE, ENGINE FAIL LIGHT ILLUMINATED AND PACKS TRIPPED.  ACCOMPLISHED THOROUGH EXAMINATION OF ENGINE NR 2 INTAKE AND EXHAUST WITH NO DAMAGE NOTED.  CHECKED PRBC SCREENS AND FOUND NO ABNORMALITIES REF MM 72-00.  OPERATED NR 2 ENGINE AS WELL AS 1 & 3 AT IDLE UP TO TAKEOFF POWER INCLUDING ACCELERATION CHECKS.  SURGE BLEED VALVES OPERATED NORMALLY AND ALL OTHER INDICATIONS WERE NORMAL AS WELL WITH NO STALLS.  UNABLE TO DUPLICATE THE REPORTED MALFUNCTION.  SUSPECT CROSSWIND GUST.
